# SDR SWIA200210548

- Difficulty date: January 7, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 17,453 hours, 23,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN SMOOTHLY.  FOUND UPPER DOOR CENTERING PLATES TOO TIGHT.  ADJUSTED AND FOUND AFT OVER CENTER LOCK FROZEN.  REMOVED AFT SHAFT, CLEANED AND LUBED, REINSTALLED SHAFT.  OPS CHECK GOOD IAW 52-11-00.
